# SDR DHL9780544C

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FORWARD CARGO COMPARTMENT AT FS 400L STR 31L HAS CRACK ON CIRCUMFERENTIAL MOUNT FLANGE.  STOP DRILLED CRACK AND FABRICATED REPAIR PER SRM53-2-0.  INSTALLED REPAIR AT MOUNT FLANGE FS 400L STR34L AND 31L PER SRM 51-1-21.
